# SDR CA030806009

- Difficulty date: August 5, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Propeller: Hartzl HCE3YR2A
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Condition: Loose
- Location: Propeller Hub
- Component: Aar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) PROP (OVERHAULED IN NOV/2000) WAS PURCHASED AND INSTALLED ON PA31 AIRCRAFT. AT 51.6 HOURS SINCE OVERHAUL, 2 OF 3 PROP BLADES WERE NOTICED TO BE VERY LOOSE WHEN MANIPULATED FORE AND AFT AT THE PROP TIP.ONE BLADE IN PARTICULAR MOVED SIGNIFICANTLY. DISCUSSIONS WITH OUR USUAL PROPELLOR OVERHAUL SHOP (NOT WHERE WE BOUGHT THE PROP) CONFIRMED THAT WE SHOULD REMOVE THE PROP AND SEND FOR REPAIR. THEY SURMISED THAT THE PROP NEEDED ADJUSTMENT (TIGHTENING). PROP WAS REMOVED AND SENT FOR REPAIR TO OUR USUAL PROP OVERHAUL FACILITY. (NOT FOR WARRANTY TO COMPANY THAT PROPWAS PURCHASED FROM). TEARDOWN REPORT AND FINDINGS TO BE ENTERED WHEN COMPLETED.
